| Model Number |
G00882 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Common name & product code- dtl, adaptor, stopcock, manifold, fitting, cardiopulmonary bypass.Pma/510(k) #- exempt.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, an unknown foreign substance was observed within a high pressure braided connecting tube after removing the product from the packaging and examining it before use.The device did not make patient contact.A section of the device did not remain inside the patient¿s body.The patient did not require any additional intervention due to this occurrence.The patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.H3: device evaluated by mfg = other (81) - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Description of event: as reported, an unknown foreign substance was observed within a high pressure braided connecting tube after removing the product from the packaging and examining it before use.The device did not make patient contact.Investigation ¿ evaluation.A visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record, manufacturing instructions, and quality control data.The complainant returned one, sealed device to cook for investigation.Physical examination of the returned device showed a brown substance on the outside of the tubing.This is evidence that the device was manufactured out of specification.A review of the device history record found one non-conformances related to the reported failure mode.Although this non-conformance is relevant to the reported failure mode, all non-conforming product was scrapped, there are 100% inspections to capture this non-conformance.Adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field.At this time, cook has concluded that this was an isolated event and that there is no evidence that non-conforming product exists in house or in field.This device is not supplied with an ifu.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.Cook has concluded that a quality control deficiency contributed to this incident.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No new patient or event information to report.